# SDR HALA2019031800131

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 32,065 hours, 4,862 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Unsecure
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING PDC, FOUND HP/IP BEARING OIL LINE LEAKING. SERVICED NR 2 ENGINE PER AMM 12-13-79, ACCOMPLISHED ENGINE IDLE RUN 5 MINS. RE-SECURED HP-IP OIL LINE PER CMM/EM 72-10-51. NO LEAKS NOTED EXTERNALLY AROUND AREA. AFTER ENGINE RUN NOTED ADDITIONAL OIL LEAKING ON BOTH SIDES 4 AND 8 O'CLOCK POSITION. PERFORMED HIGH POWER ENGINE RUN PER AMM 71-00-00"FUEL & OIL LEAK TEST. NO DEFECTS. OK FOR SVC.
